Alert archive / New Mexico / Tornado Warnings in 2009
Tornado Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jul 30, 2009, 3:55 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2009, 3:55 PM MDT (21:55 UTC)
- Expired
- Jul 30, 2009, 4:45 PM MDT
- In force
- 50 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Mora County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 165 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 3:27 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 1861 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KABQ 302155
TORABQ
NMC033-047-302245-
/O.NEW.KABQ.TO.W.0009.090730T2155Z-090730T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT THU JUL 30 2009
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL MORA COUNTY IN NORTHEAST NEW MEXICO
NORTH CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 445 PM MDT
* AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VALMORA...
OR ABOUT 14 MILES SOUTHWEST OF WAGON MOUND...MOVING SOUTHEAST AT 15
MPH.
* LOCATIONS IMPACTED INCLUDE...
INTERSTATE 25...
SHOEMAKER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT SEEK SHELTER UNDER HIGHWAY OVERPASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
THURSDAY EVENING FOR EASTERN NEW MEXICO.
&&
LAT...LON 3577 10454 3556 10480 3570 10499 3586 10500
3596 10489
TIME...MOT...LOC 2155Z 326DEG 14KT 3585 10488
$$
DPORTER2 follow-up statements
000
WWUS55 KABQ 302216
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT THU JUL 30 2009
NMC033-047-302245-
/O.CON.KABQ.TO.W.0009.000000T0000Z-090730T2245Z/
SAN MIGUEL-MORA-
416 PM MDT THU JUL 30 2009
...TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL MORA AND NORTH
CENTRAL SAN MIGUEL COUNTIES UNTIL 445 PM MDT...
AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SHOEMAKER...OR
ABOUT 17 MILES SOUTHWEST OF WAGON MOUND...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL MORA COUNTY..
RURAL SAN MIGUEL COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING UP
TO QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
DO NOT SEEK SHELTER UNDER HIGHWAY OVERPASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
THURSDAY EVENING FOR EASTERN NEW MEXICO.
&&
LAT...LON 3588 10486 3577 10460 3556 10480 3570 10499
3586 10500
TIME...MOT...LOC 2215Z 326DEG 14KT 3580 10488
$$000
WWUS55 KABQ 302238
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 PM MDT THU JUL 30 2009
NMC033-047-302248-
/O.EXP.KABQ.TO.W.0009.000000T0000Z-090730T2245Z/
SAN MIGUEL-MORA-
438 PM MDT THU JUL 30 2009
...TORNADO WARNING WILL EXPIRE AT 445 PM MDT FOR SOUTH CENTRAL MORA
AND NORTH CENTRAL SAN MIGUEL COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
THURSDAY EVENING FOR EASTERN NEW MEXICO.
LAT...LON 3588 10486 3577 10460 3556 10480 3570 10499
3586 10500
TIME...MOT...LOC 2238Z 326DEG 14KT 3572 10482
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jul 30, 3:50 PM MDT, 5 minutes earlier.
Area forecast discussion, Jul 30, 3:50 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 PM MDT THU JUL 30 2009 .DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE ERUPTED ACROSS THE WRN AND CENTRAL PORTIONS OF THE CWFA AS AN UPPER LEVEL DISTURBANCE TRACKS THROUGH THE STATE. THIS REGION HAS BEEN SUPPORTIVE OF STRONG UPDRAFTS WHICH LED TO LARGE HAIL AND STRONG WIND GUSTS. MEANWHILE...THE ERN PLAINS CONTINUES TO ENJOY EASTERLY SURFACE FLOW WHICH IS AIDING IN DEEP LOW LEVEL MOISTURE ADVECTION. STRATUS CONTINUES TO PLAGUE THE NE PLAINS WHERE THE ATMOSPHERE IS RELATIVELY STABLE. IT APPEARS STORMS WILL BE MIGRATING INTO THIS MOISTURE RICH AND UNSTABLE ENVIRONMENT. THE SPC HAS POSTED SEVERE THUNDERSTORM WATCH 641 EFFECTIVE UNTIL 05Z/FRI FOR THIS REGION. PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AS WELL AS ISOLATED TORNADOES. THESE STORMS SHOULD CONGEAL TO AN MCS IN SOUTHEAST NM WHERE HEAVY RAINFALL IS POSSIBLE. GAP WINDS WILL LIKELY IMPACT THE RIO GRANDE VALLEY EARLY THIS EVENING WHERE MET GUIDANCE IS SUGGESTING 17 KTS. ADDITIONALLY...STRATUS SHOULD DEVELOP EAST OF THE CENTRAL MTN CHAIN AFTER MIDNIGHT. FRI WILL BE A RELATIVELY QUIETER PERIOD AS NORTHWEST FLOW CONTINUES. SURFACE FRONT WILL WASH OUT WITH AFTERNOON MIXING TAKING A TOLL ON BOUNDARY LAYER MOISTURE. IN FACT...SOME OF THE ACTIVITY ACROSS THE WEST AND CENTRAL PARTS OF THE STATE WILL LIKELY BE A MIXTURE OF WET AND DRY CELLS CAPABLE OF GUSTY OUTFLOW WINDS. SURFACE BOUNDARY WILL PLUNGE SOUTH ALONG THE FRONT RANGE ON SATURDAY MORNING. THIS SHOULD BRING ANOTHER ROUND OF MOISTURE TO THE ERN PLAINS. MODELS ARE STILL WIMPY WITH QPF AND CONTINUED TO SIDE WITH INHERITED POPS. MUCH OF THE ACTIVITY IN THE WEST ON SATURDAY AFTERNOON SHOULD BE DRIER IN NATURE WITH GUSTY OUTFLOW WINDS. GAP WINDS WILL DEVELOP WITHIN THE RIO GRANDE VALLEY SATURDAY NIGHT AS SURFACE FRONT SQUEEZES THRU THE CENTRAL MTS. UPR LEVEL RIDGE WILL MIGRATE INTO CENTRAL NEW MEXICO FOR EARLY NEXT WEEK...ALLOWING FOR A RECYCLE MODE OF MOISTURE. MUCH OF THE ACTIVITY WILL BE DRIER IN NATURE ALONG AND WEST OF THE CENTRAL MOUNTAINS AS MOISTURE ON THE WRN PERIPHERY OF THE UPPER HIGH IS SHUNTED INTO WRN/ CENTRAL AZ. DPORTER && .AVIATION... MVFR AND SHORT DURATION IFR CONDITIONS WILL BE ASSOCIATED WITH STORMS ACROSS CENTRAL AND EASTERN AREAS THROUGH THE REMAINDER OF THE DAY. TERMINAL SITES SUCH AS ABQ...SAF...LVS WILL INITIALLY BE AFFECTED BUT EVENTUALLY THE STRONGER STORMS WILL TRANSITION INTO THE EASTERN PLAINS AND AFFECT TCC AND ROW. MVFR CONDITIONS ASSOCIATED WITH MODERATE TO HEAVY RAINFALL IS EXPECTED TO EITHER AFFECT ROW OR TCC LATER THIS EVENING INTO THE OVERNIGHT WITH ROW THE MOST LIKELY CHOICE. LOW CIGS FOLLOWING THE RAIN EVENT WILL BE POSSIBLE AT LVS...ROW AND TCC WITH ROW HAVE THE BEST CHANCE FOR THE LONG DURATION OF LOW CIGS TONIGHT. GUSTS BETWEEN 30 TO 45 KT WILL ALSO ACCOMPANY THE STRONGER STORMS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... NO SIGNIFICANT CHANGES MADE TO THE FORECAST. ABUNDANT WETTING RAIN ACTIVITY ASSOCIATED WITH THUNDERSTORMS WILL TRANSITION FROM THE CENTRAL VALLEY AND MOUNTAINS INTO THE EASTERN PLAINS TONIGHT. THIS WILL PROMOTE A MODERATE TO STRONG GAP WIND ALONG THE CENTRAL MTN CHAIN. MOISTURE WILL INITIALLY BE PUSHED BACK TO THE WEST BUT DRIER AIR WILL EVENTUALLY MIX DOWN ACROSS WESTERN AREAS FRIDAY AFTERNOON. THUS GOING WITH A MIXTURE OF WET AND DRY THERE WITH DRIER CELLS ALONG THE CONTINENTAL DIVIDE. WETTER ACTIVITY WILL REMAIN ALONG THE CENTRAL MTN CHAIN EASTWARD. A BACK DOOR FRONT IS STILL EXPECTED TO AFFECT THE EASTERN PLAINS ON SATURDAY AND PUSH THROUGH THE CENTRAL MOUNTAIN GAPS SATURDAY NIGHT. A PATTERN SIMILAR TO THE LATTER HALF OF JUNE WILL AFFECT THE STATE SUNDAY INTO EARLY NEXT WEEK AS IT APPEARS THAT MOISTURE WILL DIURNALLY SLOSH BACK AND FORTH FROM EAST TO WEST AND BACK TO THE EAST. WETTER STORMS WILL REMAIN ALONG THE CENTRAL MTS EASTWARD DURING THIS PERIOD. 50 && .PRELIMINARY POINT TEMPS/POPS UPDATE... FARMINGTON...................... 61 91 57 94 / 10 10 5 5 DULCE........................... 47 83 47 86 / 20 10 5 5 CUBA............................ 49 84 50 85 / 30 10 5 10 GALLUP.......................... 53 87 56 90 / 20 10 5 5 EL MORRO........................ 50 84 50 87 / 20 10 10 10 GRANTS.......................... 50 88 50 89 / 20 10 5 10 QUEMADO......................... 54 87 55 89 / 10 10 10 10 GLENWOOD........................ 61 93 62 97 / 10 10 10 10 CHAMA........................... 45 77 45 80 / 20 10 10 10 LOS ALAMOS...................... 51 83 52 86 / 30 10 10 10 PECOS........................... 50 82 52 84 / 40 20 10 20 CERRO/QUESTA.................... 45 79 46 81 / 30 20 10 20 RED RIVER....................... 42 71 43 71 / 30 20 10 20 ANGEL FIRE...................... 43 74 44 75 / 30 20 10 20 TAOS............................ 48 82 47 85 / 30 20 10 20 ESPANOLA........................ 55 90 55 92 / 30 10 10 10 SANTA FE........................ 54 84 56 87 / 30 10 10 10 SANTA FE AIRPORT................ 55 87 56 89 / 30 10 10 10 ALBUQUERQUE FOOTHILLS........... 62 89 65 91 / 40 10 10 10 ALBUQUERQUE HEIGHTS............. 64 89 66 91 / 40 10 10 10 ALBUQUERQUE VALLEY.............. 61 90 63 92 / 40 10 10 10 ALBUQUERQUE WEST MESA........... 63 89 64 91 / 40 10 10 10 LOS LUNAS....................... 61 93 63 94 / 40 10 10 10 RIO RANCHO...................... 62 90 63 93 / 40 10 10 10 SOCORRO......................... 61 93 64 94 / 30 10 20 10 SANDIA PARK/CEDAR CREST......... 52 84 54 85 / 40 10 10 20 MORIARTY/ESTANCIA............... 54 86 55 88 / 40 10 10 20 CLINES CORNERS.................. 52 83 55 83 / 50 10 10 10 GRAN QUIVIRA.................... 55 85 57 88 / 40 10 10 10 CARRIZOZO....................... 61 89 61 92 / 40 10 20 10 RUIDOSO......................... 52 79 55 81 / 60 30 20 20 CAPULIN......................... 51 81 49 77 / 40 20 20 10 RATON........................... 51 85 52 83 / 30 20 20 10 LAS VEGAS....................... 51 84 53 81 / 40 20 10 10 CLAYTON......................... 54 88 59 81 / 30 20 20 10 ROY............................. 57 88 58 81 / 40 20 20 10 CONCHAS......................... 60 94 61 88 / 30 20 10 10 SANTA ROSA...................... 59 93 59 88 / 40 10 10 10 TUCUMCARI....................... 61 94 63 88 / 40 10 10 10 CLOVIS.......................... 59 89 63 88 / 40 10 10 10 PORTALES........................ 62 90 64 89 / 40 10 10 10 FORT SUMNER..................... 61 91 64 92 / 40 10 10 10 ROSWELL......................... 66 90 69 94 / 60 10 20 10 PICACHO......................... 63 87 64 90 / 60 20 20 10 ELK............................. 58 85 62 86 / 70 20 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 46/50
Hazardous weather outlook, Jul 30, 6:00 AM MDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT THU JUL 30 2009 NMZ501>540-311200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT THU JUL 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN SOUTHEASTWARD ACROSS THE PLAINS. HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... STRONG THUNDERSTORMS MAY DEVELOP ACROSS NORTHEAST NEW MEXICO ON FRIDAY...WHERE SMALL HAIL AND STRONG WINDS WILL BE POSSIBLE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR PORTIONS OF EASTERN NEW MEXICO DUE TO THE POTENTIAL FOR SEVERE WEATHER. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 1.888.386.7637. 34
In the hours before
Special weather statement, Jul 30, 1:26 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 126 PM MDT THU JUL 30 2009 NMZ504-506-507-511-519-302030- ALBUQUERQUE METRO AREA-JEMEZ MOUNTAINS-NORTHWEST HIGHLANDS-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 126 PM MDT THU JUL 30 2009 ...STRONG THUNDERSTORMS MOVING INTO THE FAR NORTHWEST CORNER OF BERNALILLO COUNTY AND INTO CENTRAL SANDOVAL COUNTY... AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 55 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES SOUTHEAST OF MARQUEZ AND 10 MILES WEST OF SAN YSIDRO. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE PARADISE HILLS...RIO RANCHO...SAN YSIDRO...ZIA PUEBLO AND TOHAJIILEE. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. BE ALERT FOR FAST FLOWING AND RISING WATER IN ARROYOS AND SMALL STREAMS NEAR THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
Special weather statement, Jul 30, 2:14 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 214 PM MDT THU JUL 30 2009 NMZ507-519-302115- ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 214 PM MDT THU JUL 30 2009 ...STRONG THUNDERSTORM MOVING OVER WESTERN VALENCIA COUNTY... AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 55 MPH AND HAIL UP TO DIM E SIZE 16 MILES SOUTHEAST OF MESITA. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOS CHAVEZ AND LOS TRUJILLOS-GABALDON. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION.
Local storm report, Jul 30, 2:18 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
218 PM MDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL SANTA FE 35.68N 105.95W
07/30/2009 E0.88 INCH SANTA FE NM PUBLIC
&&
ABALocal storm report, Jul 30, 2:56 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL LOS ALAMOS 35.89N 106.28W
07/30/2009 E0.88 INCH LOS ALAMOS NM OTHER FEDERAL
PENNY TO NICKEL SIZED.
&&
50Local storm report, Jul 30, 3:06 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL SANTA FE 35.68N 105.95W
07/30/2009 M1.00 INCH SANTA FE NM NEWSPAPER
&&
ABALocal storm report, Jul 30, 3:19 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 PM MDT THU JUL 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL BANDELIER NATIONAL MONU 35.78N 106.27W
07/30/2009 M0.88 INCH SANDOVAL NM PARK/FOREST SRVC
&&
ABAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:35 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Roosevelt | 40 min |
| Jul 29, 7:14 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 2 hr |
| Jul 29, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 31 min |
| Jul 29, 7:15 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 45 min |
| Jul 29, 7:23 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 67 min |
| Jul 29, 8:00 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Roosevelt | 17 min |
| Jul 29, 8:22 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 53 min |
| Jul 29, 8:53 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 52 min |
| Jul 29, 9:10 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 2 hr |
| Jul 30, 2:01 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 59 min |
| Jul 30, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 54 min |
| Jul 30, 2:36 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 54 min |
| Jul 30, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe, Torrance | 62 min |
| Jul 30, 2:52 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 53 min |
| Jul 30, 2:56 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 64 min |
| Jul 30, 3:49 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 56 min |
| Jul 30, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 64 min |
| Jul 30, 4:21 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 114 min |
| Jul 30, 4:30 PM MDT | Tornado Warning | ABQ | Guadalupe, San Miguel, Torrance | 45 min |
| Jul 30, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 30 min |
| Jul 30, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 28 min |
| Jul 30, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 60 min |
Nearby
Tornado Warnings in New Mexico, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.